MathSciNet Relay Station
MathSciNet bibliographic data
MR215497 (35 #6337) 65.25
Nellis, W. J.; Carlson, B. C. Reduction and evaluation of elliptic integrals. Math. Comp. 20 1966 223–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement